# SDR AWXA200100644

- Difficulty date: December 13, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 47,894 hours, 34,595 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498156
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-15 CHECK MAINTENANCE FOUND CORROSION ON INSIDE OF STRINGER 25L AT BS 960. CORROSION WAS CLEANED AND VERIFIED OUT OF LIMITS WITH .032 MATERIAL LOST. REMOVED CORRODED SECTION OF STRINGER 25L FROM BS 947 TO BS 987, FABRICATED REPAIR PART AND INSTALLED IAW B737 SRM 53-00-03, PG 201-207, FIG 201.
